# SDR CALA2018122002617

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 35,721 hours, 12,307 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61101
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO DOOR APPROX. 11" FROM AFT AND 12" FROM BOTTOM EDGE REF L/P 4447631 FOUND TO BE OUT OF LIMITS. DENT CAN NOT HAV E A CRASE OR GOUGE PER SRM 52-30-01 ALLOWABLE DAMAGE 1 REMOVED DAMAGE ON FWD CARGO DOOR 11" AFT AND 12" FROM  BOTTOM ED GE AND INSTALLED DOUBLER. SEE3 FLEET CYCLE N/R 9633357 FOR WORK PERFORMED. REF. ECRA 5230-020721 SRM 52-30-01 INSPECTION ON OR B BEFORE 50,000 CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,0 00 BUT BEFORE 44,000 CYCLES. TOMC APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED COMPLETION OF FWD CARGO REPAIR. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
